Article
Some Fixed Point Theorems for Two Hybrid Pairs of Mappings in Partial Metric Spaces
Authors
and
Abstract
In this paper some common fixed point results for two hybrid pairs of non-self mappings in the framework of partial metric spaces are established. The main result, in particular, generalizes the metric fixed point results due to Khan and Imdad, Cirić and Ume, and Rhoades to partial metric spaces.
Keywords
partial metric spaces, metrically convex spaces, weakly compatible mappings
Citation
Kumar, S. & Kessy, J. (2018). Some fixed point theorems for two hybrid pairs of mappings in partial metric spaces. Journal of Analysis & Number Theory, 6(1), 1–6. https://doi.org/10.18576/jant/060101
S. Kumar and J. Kessy, “Some fixed point theorems for two hybrid pairs of mappings in partial metric spaces,” Journal of Analysis & Number Theory, vol. 6, no. 1, pp. 1–6, 2018, doi: 10.18576/jant/060101.
Kumar S, Kessy J. Some fixed point theorems for two hybrid pairs of mappings in partial metric spaces. Journal of Analysis & Number Theory. 2018;6(1):1–6. doi:10.18576/jant/060101.
Kumar, S. and Kessy, J. (2018), ‘Some fixed point theorems for two hybrid pairs of mappings in partial metric spaces’, Journal of Analysis & Number Theory, 6(1), pp. 1–6. Available at: https://doi.org/10.18576/jant/060101.
Kumar, Santosh, and Johnson Kessy. “Some Fixed Point Theorems for Two Hybrid Pairs of Mappings in Partial Metric Spaces.” Journal of Analysis & Number Theory, vol. 6, no. 1, 2018, pp. 1–6. https://doi.org/10.18576/jant/060101.
Kumar, Santosh, and Johnson Kessy. “Some Fixed Point Theorems for Two Hybrid Pairs of Mappings in Partial Metric Spaces.” Journal of Analysis & Number Theory 6, no. 1 (2018): 1–6. https://doi.org/10.18576/jant/060101.
Export citation
Published by: Engineering Journals


